# SDR DALA2023051904023

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2771498) DURING INSPECTION FOUND FLOOR SUPPORT AT STA 947-967 LBL 16 IS CORRODED. REMOVED AND REPLACED PART IAW BOEING 737-800 SRM 51-40-02.
